# SDR TWAA9760001

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779LB
- Condition: Inoperative
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 333 - DURING LAYOVER MAINTENANCE CHECKED,  LEFT EMERGENCY NACELLE LIGHT WOULD NOT ILLUMINATE.  REMOVED AND REPLACED POWER SUPPLY, MFG P/N 60-1177-9LB, MANUFACTURED BY GRIMES AEROSPACE CO.  OPS CHECK NORMAL.  (M)
